# SDR FDEA2019101092528

- Difficulty date: October 9, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 91,441 hours, 34,128 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT L/E WAS CORRODED APPROX 32 INCHES OTBD OF THE INBD EDGE IN THE UNPAINTED SURFACE.   REPAIRED THE SLAT IAW SRM 57-43-01-2R.
